# SDR DALA12006933209

- Difficulty date: April 8, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 67,520 hours, 30,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347228400600
- Condition: Corroded
- Location: Utility Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, AFT UTILITY AREA FLOOR SUPPORT UPPER AND LOWER FLANGE AT FR 64 TO FR 67 -Y465 HARD POINT HOLES CORRODED.  REMOVED CORROSION IAW SRM 51-74-00 & FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14 FIG 102.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
